# SDR DXTA2025093005122

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6219
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840504
- Part serial: 887854
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX  DOOR OUTTER HANDLE CAS MESSAGE ILLUMINATED DURING FLIGHT. PERFORMED RESPECTIVE QRH AND CONTINUED THE FLIGHT.  REPLACED PROX SWITCH. IAW AMM 52-71-01. OPS CHECKED GOOD.
